Chicagoland

SOCRA Chicagoland Chapter Meeting Announcement 

Building a Culture of Healthcare Innovation in Chicago:
Leveraging Community, Industry, and Academic Partnerships to Safely Accelerate the Next-Generation of Healthcare Technology and Medical Research
 
Attendance: This educational event is FREE and will serve as SOCRA Chicagoland's FIRSTeducational opportunity of 2018. Because space is limited, this event is only available to the first 40 SOCRA Chicagoland members that register!
  
Credit hours: SOCRA members have the opportunity to earn up to 3.5 CEUs.  
  
Date: Friday April 27, 2018
  
Time: 11:30 am-4:00 pm
  
Location: Ann & Robert H. Lurie Children's Hospital of Chicago - 11th Floor Conference rooms
   
Agenda:
11:30am
CHECK-IN & OPENING REMARKS
12-12:30pm
Marcelo Malakooti MD,Director of Innovation, IGNITE Innovation and NUvention Medical, Northwestern University
Objective:Discuss the role of Innovation in Clinical Research and Healthcare.
12:30-1pm
Craig Garfield MD, Associate Professor, Departments of Pediatrics and Medical Social Sciences, Northwestern University
ObjectiveDiscuss the utilization of app technology and advances in tech/communication devices in clinical research.
1-1:15pm
15 MINUTE BREAK
1:15-1:45pm
Missy Lavender, CEO and Founder, Below your Belt L3C
Objective:Discuss utilizing digital coaching tools to engage communities and advance healthcare communication from the perspective of a Chicago-based nonprofit.
1:45-2:15pm
Adolescent Medicine/Gender and Sex Development Program Staff at Lurie Children's Hospital
Afiya Sajwani, Behavioral Research Associate within Adolescent Medicine/Gender & Sex Development Program
Jennie Thai, Senior Behavioral Research Associate in the Division of Adolescent Medicine
Hadeis Safi, Behavioral Research Associate & the Community Outreach Coordinator for the Division of Adolescent Medicine
Objective: Discuss three on-going research projects that involve the use of technology to reduce symptomatology (TODAY! A Mobile App), increase medication adherence (Positive Steps) and provide educational and decision-making support (MyPEEPS Mobile).
2:15-2:30pm
15 MINUTE BREAK
2:30-3pm
John A Rogers, Founder, Executive Director of the Center for Bio-Integrated Electronics
Objective: Describe partnerships with clinical researchers advancing the validation of the devices/technologies in clinical care.
3-4:00pm
KEYNOTE SPEAKER - Eric Pittman, Director of the FDA Bio Research Monitoring Program
Objective:Describe the Top 10 FDA Audit Findings of 2017 from the perspective of an FDA Officer.
4:00pm
CLOSING REMARKS
 
Registration: Please RSVP here
PLEASE REGISTER under "RSVP SOCRA" - and note that spots are limited. There are only 40 spots!
   
Directions: Lurie Children's Hospital is located in the Streeterville neighborhood.
Ann & Robert H Lurie Children's Hospital of Chicago
225 East Chicago Avenue, Chicago, IL 60611
11th Floor Conference rooms
  
Lurie Children's is easily accessible through the following travel options:
Driving:
  • Driving exit the Ohio Street ramp off the 90/94
Parking Resources:
  • Please note that NO parking validation is available
  • Parkwhiz.com: Lurie Children's search feature
  • Bestparking.com: Streeterville neighborhood search
Chicago Transit Authority (CTA) Buses:
  • Chicago Ave Route #66 connects to Red Line, Brown Line, Purple Line, and Blue Line.
  • #3: King Drive (North Bound & South Bound)
  • #10: Museum of Science and Industry (North Bound)
  • #26: South Shore Express (South Bound)
  • #66: Chicago Ave. (West Bound & East Bound)
  • #125: Water Tower Express (North Bound)
  • #157: Streeterville/Taylor (East Bound)
Chicago Transit Authority (CTA) Trains:
  • Red Line Chicago stop: exit at Chicago and State
  • Brown Line/Purple Line Chicago stop: exit at Chicago and Franklin
 
Questions contact:
Stefanie McCormack (SMcCormack@luriechildrens.org) or
Elizabeth Martinez (eimartinez@luriechildrens.org)